Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Errors in asymptotic solutions of linear ordinary differential equations


Author: F. W. J. Olver
Journal: Quart. Appl. Math. 14 (1956), 218-219
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/qam/78520
MathSciNet review: 78520
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/qam/78520
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society